# SDR JGVR20190919006

- Difficulty date: September 19, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N376QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800180
- Aircraft time: 11,188 hours, 7,386 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED RUDDER BY REPLACING CRACKED LOWER AFT RIB AND CLIP WITH NEW RIB P/N 6933160-3 AND CLIP P/N 6933160-2 PER SRM 51-40-03, 51-40-06, 51-40-09, AND CSPM 20-40-20.
